# SDR GLBA2016021700571

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 40,857 hours, 50,474 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 11812002424
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION, FOUND THE INBD ATTACH BOLT WORN INTO BRACKET ON THE RT INBD FLAP ACTUATOR.  SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR & RETENTION OF THE PAPERWORK.
